# SDR AALA20120804011

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 42,866 hours, 14,720 cycles
- System (JASC): 3442 · Weather Radar System
- Part: O-Ring
- Condition: Cut
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED WEATHER RADAR FAILED.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  FOUND UPPER WAVE GUIDE O-RINGS CUT.  REPLACED BOTH O-RINGS ON UPPER WAVEGUIDE AND WEATHER RADAR ANTENNA.  SYSTEM GROUND CHECK NORMAL OPERATION.
